[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]



You talked about a severe reaction/side effect of glucagon.  My reaction
(I don't know if is related to yours), is severe nausea and vomiting and
of course severe rebound hyperglycemia for as long as 12 hours
afterwards, most especially pronounced after a glucagon injection.
Unfortunately, there still have been times that my husband has to inject
me with glucagon, though it is now a last resort due to these problems. 
What my husband figured out is to give me half of the adult dose. 
Recommended adult dose is one cc.  My husband has given me just a half
 cc or half a drawn up syringe, with response in getting my BG's up, but
minimal nausea and vomiting and minimal rebound hyperglycemia.  Of
course, we try to avoid these kind of incidents altogether!

Janet Riganti

Insulin-Pumpers website http://www.insulin-pumpers.org/